# SDR P5CA9700332

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 732.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LEFT WING FRONT SPAR MID-SECTION ON WEB BY VERTICAL STIFFENER LES 732.56.  BLENDED CORROSION FOUND WITHIN LIMITS PER BOEING SRM 57-10-01 FIG. 1.
